# SDR IPXA1670732

- Difficulty date: December 18, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOP AFTER TAKEOFF, HEARD AN UNIDENTIFIED WIND NOISE FROM THE AREA OF THE CREW ENTRY DOOR AREA.  COMMUNICATION DIFFICULT DUE TO THE NOISE.  INSPECTED MAIN ENTRY DOOR SEAL, CARGO DOOR SEAL, FWD ACCESS DOOR SEAL AND E&E DOOR SEAL, NO DEFECTS NOTED. INSPECTED FWD FUSELAGE AND NOSE GEAR AREA, NO DEFECTS NOTED.  PRESSURIZED FUSELAGE, NO LEAKS NOTED.
